# SDR EIAA980237

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB, PASSING 4 PSI DIFFERENTIAL, A LOAD PULSATING HUM, VIBRATION AND AIR NOISE WAS HEARD FROM MAIN CABIN.  PRESSURIZATION BECAME UNCONTROLLABLE.  RETURNED TO SEA.  REPLACED FORWARD UPPER CARGO DOOR PRESSURE SEAL PER MM 52-32-01.  PRESSURIZATION CHECK NORMAL.  (M)
